On generalized solutions of differential equations with operator coefficients
Abstract
We prove a theorem on the smoothness of generalized solutions of differential equations with operator coefficients.Downloads
Published
25.05.2006
Issue
Section
Short communications
How to Cite
Chernobai, O. B. “On Generalized Solutions of Differential Equations With Operator Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 5, May 2006, pp. 715–720, https://umj.imath.kiev.ua/index.php/umj/article/view/3489.